# SDR ABXA9500182

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 991556141
- Condition: Corroded
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE COMPLYING WITH EA FS533747, FOUND A FLOOR BEAM UPPER CAP AND WEB CORRODED AT FS 996 BETWEEN RBL 47 AND LBL 47.  REPLACED UPPER FRAME CAP AND REPAIRED WEB IAW ABX REA D953-10666-MR.
